# SDR VNAA202511210024

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67032148
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORTS FITTINGS (4E/A) BTW BS 280 AND BS 310 BTW BL 0 AND LBL 40 AT FWD PAX CABIN FLOOR STRUCTURE.  CORROSION ON SUPPORTS FITTINGS (3 E/A) BTW BS 280 AND BS 310 BTW BL 0 AND LBL 40 AT FWD PAX CABIN FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS IAW SRM 53-00-00-101-001-A01 & REPLACED IAW SRM 51-42-21-001-001-A01.  SUPPORT FITTING BS 310 BTW LBL 40 WAS CLEANED IAW SRM 51-26-00-001-001-A01 AND REINSPECTED IAW SRM 51-26-00-001-001-A01 AND NOT CORROSION WAS FOUND.
